# SDR IXXA20161111107

- Difficulty date: October 13, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TRAILING EDGE, RWS 255.4 TO 375.8, UPPER SPOILER SUPPORT BEAM AFT EDGE CORROSION. BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 57-51-02 FIG 101. REMOVED AND INSTALLED NEW SUPPORT BEAM IAW DRAWING 654T0391.
